# SDR CALA0100337

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,116 hours, 37,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR I/B CHORD O/B L-ANGLE CORRODED ON TOP AND BOTTOM SURFACES AT STA 312, S18R.  THE L-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 51-10-02.
